# SDR CALA2025070706309

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 78,127 hours, 29,064 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 277A61111
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MLG TIRE MISSING HUB CAP INSTALLED NEW HUBCAP ON #2 MLG TIRE REF AMM 32-45-11-400-801.
